am a 34 yr old female. Last year ( 2006) was a pretty rough year for me physically and health wise. Last March, I started getting migraines for the 1st time in my life. Was in ER several times trying to break what turned out to be a 4 week migraine. Started getting 1-2 a month since then. I am very tired all the time. I have a mild headache every day. I began what my Dr said was hot flashes in April 06. My hot flashes, which I call episodes las 45 min to an hour and happen 2-3 times a day. My blood pressure has been up and I am told it is from the pain in my back due to a herniated disc. My back and insides constantly feel horrible. I have gained 20lbs and do not really even eat much. I am usually 115 lbs and blew up to 130? I eat very lean and healthy. I had blod drawn in Oct while I had a kidney infection. My Dr. said my norepinephrine level came back at 600. Should be 0-399. My total catecholamine levels were 723 and should be 0-640. He said could be pheochromocytoma? Did 24 hour urine and came back OK. My insurance will not cover PET scan. I am very worried about this. I have and anyone I know has never heard about this. My own Dr. hasn't treated a patient wuth it. Because urine was ok Doc and hubby do not seem worried. My mom had cancer at 55 and had a tumor on her adrenal gland along with many other sites not knowing primary. There are days I do not feel like getting out of bed. I am exhausted and now all my muscles are aching. I feel like my insides are bruised black and blue. Any advice , similar story would be greatly appreciated. PLEASE, I AM DESPARRATE...THANK YOU
http://forums.wrongdiagnosis.com/images/misc/progress.gif http://forums.wrongdiagnosis.com/images/buttons/edit.gif http://forums.wrongdiagnosis.com/images/buttons/quote.gif http://forums.wrongdiagnosis.com/images/buttons/multiquote_off.gif
miserableMOEView Public ProfileFind all posts by miserableMOEAdd miserableMOE to Your Buddy List
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?